# SDR AALA981046

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-532
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN BETWEEN STRINGER 27L FROM STATION 520-532.  CUT OUT CORROSION AREA INSTALLED DOUBLER PER SRM 53-30-3 FIG 14.  (M)
